# SDR DL757050379

- Difficulty date: July 19, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 33,370 hours, 15,238 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 216001013
- Part serial: 1579
- Condition: Odor
- Location: C-1 Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVERHEAT WITH ODOR, NOT VISIBLE SMOKE.  PLACED IN ALTN, ODOR DISSIPATED.  REPLACED FWD EQUIPMENT COOLING FAN.
